# SDR YENA201712100991

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 61,970 hours, 22,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 9d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 170, FLL-BOS. RED INCANDESCENT EMERGENCY ESCAPE PATH LIGHT MOUNTED ON 9D IS INOP; R & R EMERGENCY LIGHT ASSY ON SEAT 9D I.A.W M.M 33-51-19. OPS CHECK OK.
